Sunday, August 14, 2005

Error Aug. 11: Ativan, not Avastin

There was an error on the August 11 entry, which stated that the sedative was Avastin. That is incorrect. The sedative is Atavan or Ativan (I've found both spellings). Avastin was on my mind because my dad was on it for cancer treatment, and all these drugs are starting to sound the same. I received a couple email from alarmed nurse-types that knew the difference. Thanks for bringing this to my attention.

4 Comments:

Blogger Jeff Wilson said...

Phil and Denise,

Corrine, Ally and I continue to keep you in our prayers and thoughts. Ally prayed for Denise this morning in her Sunday School prayer time at Cornerstone. My thoughts turn towards you guys throughout each day.

Phil, we are amazed that you are able to keep your unique sense of humor -- I have found myself laughing at the computer, and then being confused as to whether I should be laughing or crying. I am a firm believer in laughter being a strong medicine -- so keep it up.

How great is it that Michelle Gower is one of Denise's nurses. I taught her Bible at PCS and she was an awesome kid -- I'm sure that she is a wonderful, caring nurse.

God Bless,

Jeff Wilson

August 14, 2005 1:13 PM  
Anonymous Cindy said...

One more comment on the new antibiotic, Tygacil...

At an alarming rate, antibiotics have become less effective against bacterial infections due to resistance. Tygacil (tigecycline) is the first drug developed in a new class of antibiotics (it was developed by adding some structures onto the familiar drug, minocycline). Tygacil is a broad spectrum drug and is useful in treating infections involving more than one pathogen or when the pathogen might not be identified at the start of treatment. The most common adverse event is nausea and vomiting (and tooth discoloration in children up to 8-years).

-Cindy (pharmacist)

August 15, 2005 1:49 PM  
Anonymous Anonymous said...

Phil and Denise,
Another day of continued prayer and warm hugs. Schuyler said he would be more than happy to give you some ASL suggestions, just give us a call. Special wishes from Shanay, our friend from Zook, they are all praying for you. I agree with Jeff and Corrine, your sense of humor is awesome and the perfect medicine. Only for you two would I finally get online! Another miracle! Hugs,hugs and more hugs.
Love, Di & Family

August 15, 2005 4:56 PM  
Anonymous ativan without prescription said...

I took this everyday for 3 months according to my psychiatrist's orders. It severely impaired my memory. When I got off of it I had excruciatingly severe, chronic daily tension headaches. Its been 20 years and I still have these headaches.

February 16, 2011 3:53 AM  

Post a Comment

<< Home